Translator Disclaimer
November 2017 Minimal reducing subspaces of an operator-weighted shift
Munmun Hazarika, Pearl S. Gogoi
Ann. Funct. Anal. 8(4): 531-546 (November 2017). DOI: 10.1215/20088752-2017-0017

Abstract

We introduce a family T consisting of invertible matrices with exactly one nonzero entry in each row and each column. The elements of T are possibly mutually noncommuting, and they need not be normal or self-adjoint. We consider an operator-valued unilateral weighted shift W with a uniformly bounded sequence of weights belonging to T, and we describe its minimal reducing subspaces.

Citation

Download Citation

Munmun Hazarika. Pearl S. Gogoi. "Minimal reducing subspaces of an operator-weighted shift." Ann. Funct. Anal. 8 (4) 531 - 546, November 2017. https://doi.org/10.1215/20088752-2017-0017

Information

Received: 18 August 2016; Accepted: 9 January 2017; Published: November 2017
First available in Project Euclid: 29 June 2017

zbMATH: 06841334
MathSciNet: MR3717175
Digital Object Identifier: 10.1215/20088752-2017-0017

Subjects:
Primary: 47B37
Secondary: 47A15

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • November 2017
Back to Top